T-shaped crack problem for bonded orthotropic layers

Erdogan F., Kadioglu S.

International Journal of Fracture, vol.67, no.4, pp.273-300, 1994 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 4
  • Publication Date: 1994
  • Doi Number: 10.1007/bf00032496
  • Journal Name: International Journal of Fracture
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.273-300
  • Middle East Technical University Affiliated: Yes